# SDR SWAA095207

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 72,046 hours, 56,275 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SHEAR TIE CORRODED AT BS 500C, BETWEEN STR 28R TO STR 28L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
